# SDR EE4Y2024120521411

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: General aviation
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 46,341 hours, 30,443 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED TEMPORARY REPAIR AT LH WING RIB 6 AS PER COOPESA´S EO COO-EO-2024-21207-R00 REV 00, DUE TO CRACKS FOUND AT MLG ACTUATOR SUPPORT FITTING, THE REPAIR WAS FOLLOWED BY THE EMBRAER DISPOSITION ETD2024-190-029064 REV ORIG, THE REPAIR WAS CONSIDERED TEMPORARY BY 12 MONTHS AND DTA IS UNDER DEVELOP, THE PROCESS WAS DOCUMENTED ON COOPESA’S ITEM A1P230 5-17
